Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Stomach pains with diarrhea. Had gallbladder removed which was 80 % full of stone

I m a 21 year old female I m 5 5 and about 150 and the last few days I ve had abdominal pain been told its from acid reflex and also sometimes its tender to touch left and right hip bone and I ve had diarrhea all day can someone help I ve had stomach problems for almost 3 years about a year and a half ago I got my gull bladder removed from being almost 80% full of stones stomach pains stopped for a while after that then started up again my doctor just keeps telling me its acid reflex but I m not sure sometimes I go a few days without pain then it starts again then also on my left bottom rib cage there s a knot like thing on it but my doctor said its normal that some rib cages change over time but it hurts and sometimes is sore to touch can someone help or are these doctors right and its all just in my head
Asked On : Tue, 7 Jun 2011
Answers:  2 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,thanks for query.Acid reflux can not lead to pain on hip bones.Frequent abdominal pain along with off and on diarrhea,raises the possibility of Irritable bowel syndrome.This has got relation with anxiety also.Means when ever you are anxious the problem increases.Take light diet,plan your diet,try some stress relieving technique like meditation etc.Avoid stress if you can.Continue with the drugs given to you and you will be fine,bye.
Answered: Tue, 7 Jun 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Good Day
If you say it's sore to touch it could be two things. Either it is a soft tissue injury or it could be a stomach ulcer. You need to get an endoscopy done to confirm. Avoid eating spicy or hot food. Stick to cool, bland meals. Drink plenty of water. TYry taking a PPI drug like Omeprazole 20mg in the morning half an hour before breakfast. Please speak to your Doctor regarding this and follow as he advises. DO NOT TAKE PAIN KILLERS WITHOUT CONSULTING THE DOCTOR.
Answered: Tue, 7 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor